1. Dias da Silva J.A., Laffey T. J. On simultaneous similarity of matrices and related questions. Linear Algebra Appl. 1999, 291, 167-184.
  2. Dlab V., Ringel C.M. Canonical forms of pairs of complex matrices. Linear Algebra Appl. 1991, 147, 387-410.
  3. Gaiduk T.N., Sergeichuk V.V. Generic canonical form of pairs of matrices with zeros. Linear Algebra Appl. 2004, 380, 241-251.
  4. Kazimirs'kii P.S., Petrychkovych V.M. Equivalence of polynomial matrices. In: Theoretical and Applied Problems of Algebra and Differential Equations. Naukova Dumka, Kiev, 1977, 61-66. (in Ukrainian)
  5. Newman M. Integral matrices. Academic Press, New York, 1972.
  6. Rodosskii K.A. The Euclidean algorithm. Nauka, Moscow, 1988. (in Russian)
  7. Zabavskii B.V., Kazimirs'kii P.S. Reduction of a pair of matrices over an adequate ring to a special triangular form by means of the same one-sided transformations. Ukr. Math. J. 1984, 36 (2), 233-235. (in Russian)
  8. Zelisko V.R., Ladzoryshyn N.B., Petrychkovych V.M. On equivalence of matrices over quadratic euclidean rings. Appl. Problems of Mechanics and Math. 2006, 4, 16-21. (in Ukrainian)


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.